MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.1MM(D) 6MM(P) 7MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.1MM(D) 6MM(P) 7MM(H); DENTAL ABUTMENT
Catalog Number IEEHA467
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the healing abutment could not be fully connected to the implant at tooth site #20.A healing abutment of the same part number was connected to complete the procedure.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.1MM(D) 6MM(P) 7MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24924847
Report Number0001038806-2026-02136
Device Sequence Number9153332
Product Code NHA
UDI-Device Identifier00844868045533
UDI-Public(01)00844868045533(17)290620(10)1282803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIEEHA467
Device Lot Number1282803
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN IMPLANT
Patient Age61 YR
Patient SexUnknown
Patient EthnicityNon Hispanic